# SDR ASAA2013120896687

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,619 hours, 6,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Part time: 58,611 hours, 28,897 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ON MASTER RECALL DURING FINAL APPROACH.  ACFT GROUNDED. PERFORMED BITE CK, FOUND TEMP ZONE CONT FAULT STANDBY PACK LOGGED REF FIM 21-62, TASK 802.  REPLACED NR 1 PACK TEMP ZONE CONT.  OPS CHECKED NORMAL.  BITE CHECKED,  NO FAULT IAW MM 21-61-01.
